Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 39, NWS Albuquerque, NM

November 2, 2014

NWS Albuquerque, NM issued this wind advisory at Nov 2, 2014, 3:48 AM MST. It took effect at Nov 2, 2014, 10:00 AM MST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2014, 3:48 AM MST (10:48 UTC)
In effect from
Nov 2, 2014, 10:00 AM MST
Expired
Nov 2, 2014, 4:00 PM MST
In force
6 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

599 
WWUS75 KABQ 021048
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
348 AM MST SUN NOV 2 2014

...STRONG WINDS TODAY FROM THE CENTRAL HIGHLANDS TO THE FAR
NORTHEAST PLAINS...

.A STORM OVER THE GREAT BASIN WILL MOVE SLOWLY EAST TODAY WHILE
LOW PRESSURE AT THE SURFACE DEEPENS OVER EASTERN COLORADO. THESE
WILL COMBINE TO PRODUCE STRONG WINDS OVER ROUGHLY THE NORTHEAST 
QUARTER OF NEW MEXICO FROM LATE THIS MORNING THROUGH MUCH OF 
THIS AFTERNOON. 

NMZ523-528>533-021900-
/O.NEW.KABQ.WI.Y.0039.141102T1700Z-141102T2300Z/
CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
GUADALUPE COUNTY-
348 AM MST SUN NOV 2 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM MST
THIS AFTERNOON. 

* LOCATION...INCLUDES THE CENTRAL HIGHLANDS AND MOST OF NORTHEAST
  NEW MEXICO. 

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. 

* TIMING...WINDS WILL INCREASE THROUGH MID MORNING AND REACH
  ADVISORY LEVELS LATE THIS MORNING INTO LATE THIS AFTERNOON.
  WINDS WILL DIMINISH PRIOR TO SUNSET. 

* VISIBILITY...MAY BE LOCALLY REDUCED TO 3 TO 5 MILES IN SOME
  BLOWING DUST. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTHWEST TO
  SOUTHEAST ORIENTED ROADS...INCLUDES STATE ROUTES 104 AND 120 AND
  U.S. HIGHWAY 87...64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

40
3 follow-up statements
623 
WWUS75 KABQ 021845
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1145 AM MST SUN NOV 2 2014

...STRONG WINDS CONTINUE THIS AFTERNOON FROM THE CENTRAL HIGHLANDS
TO THE FAR NORTHEAST PLAINS...

.A STORM OVER THE GREAT BASIN WILL CONTINUE TO MOVE SLOWLY EAST
WHILE LOW PRESSURE AT THE SURFACE DEEPENS OVER EASTERN COLORADO.
STRONG WINDS OVER ROUGHLY THE NORTHEAST QUARTER OF NEW MEXICO
WILL PERSIST THROUGH MUCH OF THIS AFTERNOON BEFORE DIMINISHING
BY SUNSET.

NMZ523-528>533-022300-
/O.CON.KABQ.WI.Y.0039.000000T0000Z-141102T2300Z/
CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
GUADALUPE COUNTY-
1145 AM MST SUN NOV 2 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

* LOCATION...THE CENTRAL HIGHLANDS AND MOST OF NORTHEAST NEW
  MEXICO.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL CONTINUE TO BLOW AT ADVISORY LEVEL SPEEDS
  THROUGH THE AFTERNOON BEFORE DIMINISHING BY SUNSET.

* VISIBILITY...MAY BE LOCALLY REDUCED TO 3 TO 5 MILES IN SOME 
  BLOWING DUST. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTHWEST TO 
  SOUTHEAST ORIENTED ROADS...INCLUDES STATE ROUTES 104 AND 120 
  AND U.S. HIGHWAY 87...64. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
190 
WWUS75 KABQ 022147
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 PM MST SUN NOV 2 2014

...STRONG WINDS CONTINUE THIS AFTERNOON FROM THE CENTRAL
HIGHLANDS TO THE FAR NORTHEAST PLAINS...
...POTENTIAL FOR FREEZING TEMPERATURES IN PORTIONS OF THE
RIO GRANDE VALLEY INCLUDING THE ALBUQUERQUE AND SANTA FE METROS 
AND EASTERN PLAINS MONDAY NIGHT...

.A STORM OVER THE GREAT BASIN WILL CONTINUE TO MOVE SLOWLY EAST
WHILE LOW PRESSURE AT THE SURFACE DEEPENS OVER EASTERN COLORADO.
STRONG WINDS OVER ROUGHLY THE NORTHEAST QUARTER OF NEW MEXICO
WILL PERSIST THROUGH THE REST OF THIS AFTERNOON BEFORE
DIMINISHING BY SUNSET. THE STORM WILL BRING MUCH COLDER AND DRIER
AIR TO NORTHERN AND CENTRAL NEW MEXICO LATER TONIGHT AND
MONDAY...SETTING UP THE POTENTIAL FOR FREEZING TEMPERATURES IN
PORTIONS OF THE RIO GRANDE VALLEY AND EASTERN PLAINS MONDAY NIGHT.

NMZ532-022300-
/O.NEW.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/
/O.CON.KABQ.WI.Y.0039.000000T0000Z-141102T2300Z/
EASTERN SAN MIGUEL COUNTY-
247 PM MST SUN NOV 2 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...
...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING. 

* LOCATION...EASTERN SAN MIGUEL COUNTY.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL CONTINUE TO BLOW AT ADVISORY LEVEL SPEEDS 
  THROUGH THE AFTERNOON BEFORE DIMINISHING BY SUNSET.  
  TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER
  MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING TUESDAY.

* VISIBILITY...MAY BE LOCALLY REDUCED TO 3 TO 5 MILES IN SOME 
  BLOWING DUST. 

* TEMPERATURES...RANGING FROM THE UPPER 20S TO LOWER 30S.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTHWEST TO
  SOUTHEAST ORIENTED ROADS...INCLUDES STATE ROUTES 104 AND 120 AND
  U.S. HIGHWAY 87...64. MOVE ANY POTTED PLANTS AND ANIMAL DRINKING
  WATER  INDOORS. DRAIN OR PROTECT EXPOSED WATER
  PIPES...IRRIGATION SYSTEMS AND SWAMP COOLERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/ABQ...LISTEN
TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET.

&&

$$

NMZ523-528>531-533-022300-
/O.CON.KABQ.WI.Y.0039.000000T0000Z-141102T2300Z/
CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
UNION COUNTY-HARDING COUNTY-GUADALUPE COUNTY-
247 PM MST SUN NOV 2 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS
AFTERNOON...

* LOCATION...THE CENTRAL HIGHLANDS AND MOST OF NORTHEAST NEW 
  MEXICO. 

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL CONTINUE TO BLOW AT ADVISORY LEVEL SPEEDS 
  THROUGH THE AFTERNOON BEFORE DIMINISHING BY SUNSET. 

* VISIBILITY...MAY BE LOCALLY REDUCED TO 3 TO 5 MILES IN SOME 
  BLOWING DUST. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTHWEST TO 
  SOUTHEAST ORIENTED ROADS...INCLUDES STATE ROUTES 104 AND 120 
  AND U.S. HIGHWAY 87...64. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ518-022300-
/O.NEW.KABQ.HZ.A.0003.141104T1000Z-141104T1600Z/
SANTA FE METRO AREA-
247 PM MST SUN NOV 2 2014

...HARD FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HARD
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING. 

* LOCATION...SANTA FE METRO AREA.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER
  MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING TUESDAY.

* TEMPERATURES...WILL BE MOSTLY IN THE 20S. 

* LOCAL IMPACTS...MOVE ANY POTTED PLANTS AND ANIMAL DRINKING WATER
  INDOORS. DRAIN OR PROTECT EXPOSED WATER PIPES...IRRIGATION
  SYSTEMS AND SWAMP COOLERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HARD FREEZE WATCH MEANS SEVERAL HOURS OF FREEZING
TEMPERATURES AND LOW TEMPERATURES 28 DEGREES OR COLDER ARE
POSSIBLE.

&&

$$

NMZ519-520-022300-
/O.NEW.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
247 PM MST SUN NOV 2 2014

...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING. 

* LOCATION...ALBUQUERQUE METRO AREA AND LOWER RIO GRANDE VALLEY
  INCLUDING SOCORRO. 

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER
  MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING TUESDAY.

* TEMPERATURES...RANGING FROM THE UPPER 20S TO MID 30S. THE COLDER
  TEMPERATURES WILL BE FOUND ALONG THE WEST MESA...EASTERN FOOTHILLS
  AND IN THE VALLEY.

* LOCAL IMPACTS...MOVE ANY POTTED PLANTS AND ANIMAL DRINKING WATER
  INDOORS. DRAIN OR PROTECT EXPOSED WATER PIPES...IRRIGATION
  SYSTEMS AND SWAMP COOLERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/ABQ...LISTEN
TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET.

&&

$$

NMZ534-022300-
/O.NEW.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/
QUAY COUNTY-
247 PM MST SUN NOV 2 2014

...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING. 

* LOCATION...QUAY COUNTY.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER
  MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING TUESDAY.

* TEMPERATURES...RANGING FROM THE UPPER 20S TO LOWER 30S.

* LOCAL IMPACTS...MOVE ANY POTTED PLANTS AND ANIMAL DRINKING WATER
  INDOORS. DRAIN OR PROTECT EXPOSED WATER PIPES...IRRIGATION
  SYSTEMS AND SWAMP COOLERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/ABQ...LISTEN
TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET.

&&

$$
841 
WWUS75 KABQ 022253
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
353 PM MST SUN NOV 2 2014

...POTENTIAL FOR FREEZING TEMPERATURES IN PORTIONS OF THE RIO
GRANDE VALLEY INCLUDING THE ALBUQUERQUE AND SANTA FE METROS AND
EASTERN PLAINS MONDAY NIGHT...

.A STORM OVER THE GREAT BASIN WILL TRACK OVER THE CENTRAL AND
SOUTHERN ROCKIES...BRINGING MUCH COLDER AND DRIER AIR TO NORTHERN 
AND CENTRAL NEW MEXICO LATER TONIGHT AND MONDAY...AND SETTING UP
THE POTENTIAL FOR FREEZING TEMPERATURES IN PORTIONS OF THE RIO
GRANDE VALLEY AND EASTERN PLAINS MONDAY NIGHT.

NMZ532-030500-
/O.EXP.KABQ.WI.Y.0039.000000T0000Z-141102T2300Z/
/O.CON.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/
EASTERN SAN MIGUEL COUNTY-
353 PM MST SUN NOV 2 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...
...WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON...

* LOCATION...EASTERN SAN MIGUEL COUNTY.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER
  MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING TUESDAY.

* TEMPERATURES...RANGING FROM THE UPPER 20S TO LOWER 30S.

* LOCAL IMPACTS...MOVE ANY POTTED PLANTS AND ANIMAL DRINKING
  WATER INDOORS. DRAIN OR PROTECT EXPOSED WATER PIPES...
  IRRIGATION SYSTEMS AND SWAMP COOLERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/ABQ...LISTEN
TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET.

&&

$$

NMZ523-528>531-533-030000-
/O.EXP.KABQ.WI.Y.0039.000000T0000Z-141102T2300Z/
CENTRAL HIGHLANDS-FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
UNION COUNTY-HARDING COUNTY-GUADALUPE COUNTY-
353 PM MST SUN NOV 2 2014

...WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON...

WINDS MAY REMAIN GUSTY UNTIL AROUND SUNSET. BRIEF GUSTY WINDS MAY
ALSO BE ASSOCIATED WITH THUNDERSTORMS INTO THE EVENING. 

$$

NMZ518-030500-
/O.CON.KABQ.HZ.A.0003.141104T1000Z-141104T1600Z/
SANTA FE METRO AREA-
353 PM MST SUN NOV 2 2014

...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT
THROUGH TUESDAY MORNING...

* LOCATION...SANTA FE METRO AREA.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING 
  AFTER MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING 
  TUESDAY. 

* TEMPERATURES...WILL BE MOSTLY IN THE 20S.

* LOCAL IMPACTS...MOVE ANY POTTED PLANTS AND ANIMAL DRINKING 
  WATER INDOORS. DRAIN OR PROTECT EXPOSED WATER PIPES... 
  IRRIGATION SYSTEMS AND SWAMP COOLERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HARD FREEZE WATCH MEANS SEVERAL HOURS OF FREEZING
TEMPERATURES AND LOW TEMPERATURES 28 DEGREES OR COLDER ARE
POSSIBLE.

&&

$$

NMZ519-520-030500-
/O.CON.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
353 PM MST SUN NOV 2 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...

* LOCATION...ALBUQUERQUE METRO AREA AND LOWER RIO GRANDE VALLEY 
  INCLUDING SOCORRO. 

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING 
  AFTER MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING 
  TUESDAY. 

* TEMPERATURES...RANGING FROM THE UPPER 20S TO MID 30S. THE 
  COLDER TEMPERATURES WILL BE FOUND ALONG THE WEST MESA...
  EASTERN FOOTHILLS AND IN THE VALLEY. 

* LOCAL IMPACTS...MOVE ANY POTTED PLANTS AND ANIMAL DRINKING 
  WATER INDOORS. DRAIN OR PROTECT EXPOSED WATER PIPES... 
  IRRIGATION SYSTEMS AND SWAMP COOLERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR
YOUR FAVORITE MEDIA OUTLET.

&&

$$

NMZ534-030500-
/O.CON.KABQ.FZ.A.0005.141104T1000Z-141104T1600Z/
QUAY COUNTY-
353 PM MST SUN NOV 2 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...

* LOCATION...QUAY COUNTY.

* TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING 
  AFTER MIDNIGHT MONDAY NIGHT...AND PERSIST UNTIL MID MORNING 
  TUESDAY. 

* TEMPERATURES...RANGING FROM THE UPPER 20S TO LOWER 30S.

* LOCAL IMPACTS...MOVE ANY POTTED PLANTS AND ANIMAL DRINKING 
  WATER INDOORS. DRAIN OR PROTECT EXPOSED WATER PIPES... 
  IRRIGATION SYSTEMS AND SWAMP COOLERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS
FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR
YOUR FAVORITE MEDIA OUTLET.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 2, 2:56 AM MST, 52 minutes earlier.

Area forecast discussion, Nov 2, 2:56 AM MST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 AM MST SUN NOV 2 2014

.SYNOPSIS...
STORM OVER THE GREAT BASIN WILL MOVE SLOWLY ACROSS NM MONDAY INTO
TUESDAY. ACTIVE WEATHER TODAY INTO MONDAY WITH WIDESPREAD SHOWERS
AND SOME THUNDERSTORMS. SNOW WILL FALL OVER THE HIGHER NORTHERN
MOUNTAIN PEAKS AND HIGHEST WESTERN MOUNTAIN PEAKS. ACCUMULATIONS
CONFINED TO MOSTLY ABOVE 10000 FEET. TURNING MUCH COOLER THROUGH
TUESDAY. DRY AND MILDER FOR THE REST OF NEXT WEEK WITH NORTHWEST
FLOW ALOFT AND HIGH PRESSURE TRYING TO BUILD IN FROM THE WEST. 40

&&

.DISCUSSION...
STORM OVER THE GREAT BASIN IS DRAWING MOISTURE NORTH INTO NM AS
SHOWERS AND STORMS ARE ARRIVING AT OUR WESTERN ZONES EARLY THIS
MORNING. EXPECTED SHOWERS AND STORMS TO BLOSSOM THROUGHOUT THE
DAY WITH WIDESPREAD COVERAGE. MOST FAVORED AREAS WILL BE THE
WESTERN AND NORTHERN MOUNTAINS. A SURFACE COLD FRONT WILL ARRIVE
IN THE WEST DURING THE AFTERNOON WITH A NOTICEABLE COOL DOWN. THE
EAST WILL BE QUITE A BIT MILDER THAN SATURDAY. WINDS WILL BE ON
THE STRONG SIDE TODAY OVER THE EAST CENTRAL AND NORTHEAST AREAS.
WILL ISSUE A WIND ADVISORY FOR THE AREA FROM CLINES CORNERS TO
CLAYTON.

WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE
TONIGHT. WITH THE COLD FRONT CONTINUING ACROSS THE STATE THE
COLDER AIR WILL PRODUCE A CHANGEOVER TO SNOW OVER THE WESTERN AND
NORTHERN MOUNTAINS. SNOW ACCUMULATIONS THOUGH WILL BE CONFINED TO
THE HIGHER ELEVATIONS OF THE NORTHERN MOUNTAINS WHERE A COUPLE OF
INCHES WILL ACCUMULATE AROUND OR ABOVE 10000 FEET. LOCALLY 4 TO 6
INCHES COULD FALL IN THE SAN JUAN MOUNTAINS NORTHEAST OF CHAMA
NEAR THE CO BORDER.

SHOWERS WILL CONTINUE MONDAY MOSTLY OVER THE NORTHERN MOUNTAINS AND
OUR SOUTHEAST ZONES. ANOTHER COLD FRONT FROM THE NORTH WILL DROP
INTO THE STATE LATER MONDAY AND PLUNGE SOUTH MONDAY NIGHT. THIS
WILL BRING ADDITIONAL CHILLY AIR TO THE REGION. A FEW SNOW SHOWERS
WILL LINGER IN THE NORTHERN MOUNTAINS AND ARE POSSIBLE IN THE
NORTHEAST MONDAY NIGHT...WITH RAIN SHOWERS FARTHER SOUTH. A FREEZE
OR HARD FREEZE IS POSSIBLE IN THE RIO GRANDE VALLEY INCLUDING
AREAS THAT HAVE NOT YET SEEN THESE CONDITIONS...INCLUDING SANTA
FE...PORTIONS OF ALBUQUERQUE...ALL THE WAY TO SOUTHERN SOCORRO
COUNTY.

TUESDAY WILL BE MOSTLY DRY BUT CHILLY. HIGHS WILL BE 5 TO 10
DEGREES BELOW NORMAL. ANOTHER FREEZE OR HARD FREEZE IS POSSIBLE
IN THE SAME AREAS TUESDAY NIGHT.

NORTHWEST FLOW ALOFT WITH DRY WEATHER IS EXPECTED FROM WEDNESDAY
THROUGH NEXT WEEKEND WITH AN OVERALL WARMING TREND AND ABOVE NORMAL
HIGH TEMPERATURES. A BACK DOOR COLD FRONT NEXT WEEKEND WILL LOWER
TEMPERATURES SOME...MAINLY IN THE EAST. CHJ

&&

.FIRE WEATHER...
THE ENTIRE FIRE WEATHER FORECAST AREA HAS A GOOD CHANCE FOR A FEW
HUNDREDTHS OF AN INCH TO AROUND 0.40 OF AN INCH OF LIQUID OR LIQUID
EQUIVALENT PRECIPITATION TODAY AND TONIGHT AS A SLOW MOVING UPPER
LEVEL TROUGH CROSSES FROM THE WEST. THE BEST CHANCE FOR WETTING
PRECIPITATION SHOULD BE EAST OF THE RIO GRANDE TO NEW MEXICOS
EASTERN BORDER. WITH LIFTED INDICES VARYING FROM ZERO TO
-2...THUNDERSTORMS ARE A GOOD BET AREAWIDE. SNOW ACROSS THE HIGHER
PEAKS OF THE NORTHERN MOUNTAINS TODAY SHOULD ACCUMULATE AS LOW AS
8000 FEET TONIGHT WITH UP TO 4 ADDITIONAL INCHES BY MONDAY MORNING.

A PACIFIC COLD FRONT WILL ALSO CROSS FROM THE WEST TONIGHT INTO
MONDAY...THEN ANOTHER COLD FRONT WILL PLUNGE SOUTHWARD THROUGH THE
AREA MONDAY NIGHT. THESE FRONTS WILL USHER DRIER AS WELL AS COLDER
AIR...WITH A SLIGHT CHANCE FOR RAIN SHOWERS LINGERING ONLY OVER
CURRY AND ROOSEVELT COUNTIES INTO TUESDAY. AFTER HIGH TEMPERATURES
NEAR NORMAL OUT WEST AND UP TO 12 DEGREES ABOVE NORMAL IN THE EAST
TODAY...READINGS SHOULD DROP 6 TO 13 DEGREES IN THE WAKE OF THE
PACIFIC COLD FRONT MONDAY.  THEY WILL FALL ANOTHER 2 TO 11 DEGREES
FROM CENTRAL TO EASTERN AREAS TUESDAY...WHILE WESTERN READINGS
REBOUND A FEW DEGREES.  AFTER EXCELLENT VENTILATION TODAY...VENT
RATES WILL TREND DOWNWARD WITH THE COLD FRONTS MONDAY AND TUESDAY.
BY TUESDAY AFTERNOON...POOR VENTILATION IS EXPECTED ACROSS MUCH OF
THE AREA NORTH OF I-40. VENTILATION WILL BOTTOM OUT WEDNESDAY AND
THURSDAY WITH WIDESPREAD POOR RATES.

WINDS WILL BE ANOTHER FACTOR AS A SPEED MAXIMUM IN THE POLAR JET
STREAM SHIFTS GRADUALLY EASTWARD OVER THE FORECAST AREA TODAY
THROUGH MONDAY. SOUTHWEST WINDS SHOULD GUST IN THE 30 TO 40 MPH
RANGE ACROSS SOUTHERN AND EASTERN AREAS THIS AFTERNOON...AND
POSSIBLY AS HIGH AS 50 MPH IN THE CLINES CORNERS TO CLAYTON REGION.
SPEEDS WILL WEAKEN WITH SUNSET...THEN DIRECTIONS WILL SHIFT OUT OF
THE WEST WITH THE PACIFIC FRONT FOR MONDAY.  BREEZY CONDITIONS
SHOULD PERSIST EAST OF THE CENTRAL MOUNTAIN CHAIN MONDAY AS THE
SPEED MAX ALOFT GRADUALLY EXITS.

A RIDGE OF HIGH PRESSURE IS FORECAST TO ESTABLISH OFF THE S CA COAST
WEDNESDAY THROUGH THE END OF THE WORK WEEK LEAVING NM IN DRY NW FLOW
ALOFT. POCKETS OF CRITICALLY LOW MINIMUM HUMIDITY WILL BE POSSIBLE
EACH AFTERNOON...ESPECIALLY AT LOWER ELEVATIONS. REBOUNDING HIGH
TEMPERATURES SHOULD PEAK AROUND 9 TO 14 DEGREES ABOVE NORMAL ON
FRIDAY...BEFORE COOLING A BIT SATURDAY IN THE WAKE OF A WEAK COLD
FRONT THAT MAY DROP SOUTHWARD THROUGH THE AREA. 44

&&

.AVIATION...
06Z TAF CYCLE
NO AMD SKED FOR AEG WITH EQUIPMENT APPARENTLY NOT SET TO AUTOMATIC
FROM 0415Z ONWARD. TROUGH OVER WESTERN U.S. WILL STRENGTHEN
SOUTHWEST FLOW OVER NM THROUGH THE NEXT 24 HRS. SHOWER COVERAGE
FROM 16Z ONWARD OVER THE WEST EXPANDING RAPIDLY AND INCREASING
INTENSITY ACROSS THE EAST THROUGH 06Z SUN NIGHT. ALL TAFS WRITTEN
WITH VCTS GROUP AT TIME OF FIRST ONSET OF THUNDERSTORMS...WITH
VCSH COVERAGE FOR CONTINUING AND PROTRACTED SHOWER AND
THUNDERSTORMS THROUGH SUNSET SUNDAY IN THE TEETH OF SOUTHEAST
GUSTS. REDUCED VISIBILITIES A GOOD CHANCE FOR LVS AND TCC FROM 02Z
ONWARD SUN EVE...BUT NOT INCLUDED IN TAF WITH ONGOING SHOWERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  62  34  52  23 /  50  30   5   5
DULCE...........................  58  28  49  19 /  70  50  40   5
CUBA............................  60  32  50  23 /  60  40  20   5
GALLUP..........................  58  27  51  15 /  50  30  10   5
EL MORRO........................  58  29  50  20 /  70  30  10   5
GRANTS..........................  63  27  52  18 /  50  30  10   5
QUEMADO.........................  61  34  53  24 /  60  30  20   5
GLENWOOD........................  68  34  63  26 /  30  20   5   5
CHAMA...........................  53  27  46  23 /  80  60  40   5
LOS ALAMOS......................  60  41  50  31 /  50  30  20   5
PECOS...........................  60  38  51  27 /  60  50  10   5
CERRO/QUESTA....................  59  32  51  20 /  60  50  20  10
RED RIVER.......................  50  27  43  19 /  60  60  30  20
ANGEL FIRE......................  57  23  48  14 /  60  60  30  20
TAOS............................  60  31  52  20 /  50  50  10   5
MORA............................  62  36  52  25 /  60  60  20  20
ESPANOLA........................  65  39  55  28 /  50  30  10   5
SANTA FE........................  61  39  52  29 /  60  50  10   5
SANTA FE AIRPORT................  63  36  55  28 /  50  40   5   5
ALBUQUERQUE FOOTHILLS...........  65  43  56  34 /  50  50   5   5
ALBUQUERQUE HEIGHTS.............  67  42  58  35 /  50  40   5   5
ALBUQUERQUE VALLEY..............  69  40  60  31 /  50  30   5   5
ALBUQUERQUE WEST MESA...........  68  41  58  34 /  50  30   5   5
LOS LUNAS.......................  71  36  60  27 /  40  30   5   5
RIO RANCHO......................  67  41  58  33 /  50  30   5   5
SOCORRO.........................  74  42  65  33 /  50  20  20   5
SANDIA PARK/CEDAR CREST.........  63  37  53  29 /  50  60  10   5
TIJERAS.........................  64  40  54  32 /  50  60  10   5
MORIARTY/ESTANCIA...............  67  32  56  21 /  50  60  10   5
CLINES CORNERS..................  65  37  53  28 /  40  60  20   5
GRAN QUIVIRA....................  66  42  58  33 /  40  60  20   5
CARRIZOZO.......................  70  43  62  34 /  40  30  20   5
RUIDOSO.........................  67  40  60  34 /  50  60  30  10
CAPULIN.........................  69  37  55  25 /  10  20  20  10
RATON...........................  70  35  56  24 /  10  20  20  10
SPRINGER........................  70  34  58  23 /  10  30  20  10
LAS VEGAS.......................  66  36  54  24 /  30  60  20  10
CLAYTON.........................  74  43  60  30 /   5  40  20  10
ROY.............................  69  38  58  27 /  10  60  20  10
CONCHAS.........................  76  46  65  35 /  10  60  20  10
SANTA ROSA......................  75  45  64  34 /  20  60  20  10
TUCUMCARI.......................  78  47  67  34 /  10  50  20  20
CLOVIS..........................  73  47  67  35 /  20  40  50  30
PORTALES........................  75  47  69  36 /  20  30  50  30
FORT SUMNER.....................  74  48  68  37 /  10  40  40  20
ROSWELL.........................  79  50  75  42 /  20  40  40  20
PICACHO.........................  76  46  67  36 /  30  40  40  10
ELK.............................  71  46  64  36 /  50  40  40  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM THIS MORNING TO 4 PM MST THIS AFTERNOON
FOR THE FOLLOWING ZONES...NMZ523-528>533.

&&

40
Hazardous weather outlook, Nov 1, 5:51 AM MDT, 22 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 AM MDT SAT NOV 1 2014

NMZ501>540-021200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
551 AM MDT SAT NOV 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAIN WILL CHANGE TO SNOW LATE SUNDAY AND SUNDAY NIGHT OVER THE
WESTERN AND NORTHERN HIGHER MOUNTAIN PEAKS. SNOW AMOUNTS WILL
GENERALLY BE LIGHT BUT A FEW INCHES COULD FALL OVER THE SOUTHERN
SAN JUAN MOUNTAINS. LIGHT SNOW COULD FALL OVER THE NORTHEAST
MONDAY NIGHT.

BELOW NORMAL TEMPERATURES ARE FORECAST FOR PORTIONS OF THE RIO
GRANDE VALLEY BOTH MONDAY AND TUESDAY NIGHT. THESE TEMPERATURES
WILL MOST LIKELY BE REACHED NEAR THE VALLEY FLOOR ALONG THE RIO
GRANDE RIVER.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 2:47 PM MSTFreeze WatchABQ25 hr
Nov 2, 2:47 PM MSTHard Freeze WatchABQ25 hr
Nov 2, 3:47 PM MSTSpecial Weather StatementABQLincoln28 min
Nov 2, 3:51 PM MSTSpecial Weather StatementABQHarding39 min

Nearby

Wind Advisories in New Mexico, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.